# SDR DALA2020031701905

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 22,701 hours, 2,818 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AN EMERGENCY LIGHT ON CEILING RIGHT SIDE INOPERATIVE. FOUND 2 WIRE CROSS CONNECTED TO THE EMERGENCY LIGHT MODULE. RE-CONNECTED PROPERLY. LP 6978666
